# SDR RAIA201803130001

- Difficulty date: March 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 40,612 hours, 24,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE LIGHT ASSEMBLY. OPS CHECKED GOOD.
